# SDR QXEA2022011100019

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 8,790 hours, 5,308 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE ALERTS AND FAULTS VIA THE AHEAD-PRO SYSTEM. ELECTED TO RETURN TO FIELD AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. PERFORM FLIGHT CONTROL SYSTEMS RETURN TO SERVICE TEST. PERFORMED FLIGHT CONTROL RETURN TO SERVICE TEST IAW E175 TASK CARD E175-27-00-00-070-801-A. TEST PASSED AIRCRAFT IS GOOD FOR CONTINUED SERVICE.
